MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH

LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH
Catalog Number E0.8P8
Medical Device Problem Codes Material Discolored (1170); Fluid/Blood Leak (1250); Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the xenosure biologic patch that was used during a carotid endarterectomy procedure was different in coloring, texture and felt different (wouldn't contour, felt hard/leathery).The surgeon chose to use the patch and not replace the device with another one.It was reported that as a result of the patch being stiffer and feeling different, the device took longer to sew than normal which resulted in leakage from the site during the procedure.Although the procedure was delayed, the surgeon was successful in completing the procedure using the device.No further complications have been reported.
 
Additional Manufacturer Narrative
The product remains implanted and is not available for evaluation.Therefore, the reported event was unable to be confirmed.Although the surgeon reported the patch to be stiffer than normal resulting in difficulty during use, the procedure was successfully completed using the device and no additional complications have been reported.The ifu states, "the xenosure should be stored at room temperature.Refridgeration is not required." we have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.During manufacturing the devices are tested for proper thickness and stiffness.Patches deemed too thick for use are rejected during the manufacturing process.All qc tests passed their requirements.Further, we have not received any other complaints of a similar nature for devices from this lot.

Brand Name
XENOSURE BIOLOGIC PATCH
Common Device Name
BIOLOGIC PATCH
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington 01803
7814251683
MDR Report Key17930588
Report Number1220948-2023-00172
Device Sequence Number15059333
Product Code FTM
UDI-Device Identifier00840663106295
UDI-Public(01)00840663106295
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K190882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2024
Device Catalogue NumberE0.8P8
Device Lot NumberXBU4008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Initial Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown